Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 11.

Article

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (doi:10.1088/1751-8113/45/44/444013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31250)

Mikhailov, Alexander V., Wang, Jing Ping, Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (doi:10.1088/0951-7715/24/7/009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28314)

Xenitidis, Pavlos (2011) Symmetries and conservation laws of the ABS equations and corresponding differential–difference equations of Volterra type. Journal of Physics A: Mathematical and Theoretical, 44 (43). p. 435201. ISSN 1751-8113. (doi:10.1088/1751-8113/44/43/435201) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50066)

Tsoubelis, D., Xenitidis, Pavlos (2009) Continuous symmetric reductions of the Adler–Bobenko–Suris equations. Journal of Physics A: Mathematical and Theoretical, 42 (16). p. 165203. ISSN 1751-8113. (doi:10.1088/1751-8113/42/16/165203) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50070)

Bouchenoire, L., Mirone, A, Brown, S.D., Strange, Paul, Wood, T, Thompson, P, Fort, D., Fernandez-Rodriguez, J (2009) E1 and E2 contributions to the L3resonance line shape in antiferromagnetic holmium. New Journal of Physics, 11 (12). p. 123011. ISSN 1367-2630. (doi:10.1088/1367-2630/11/12/123011) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40492)

Xenitidis, Pavlos, Papageorgiou, V G (2009) Symmetries and integrability of discrete equations defined on a black–white lattice. Journal of Physics A: Mathematical and Theoretical, 42 (45). p. 454025. ISSN 1751-8113. (doi:10.1088/1751-8113/42/45/454025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50069)

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2007) Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions. Journal of Physics A: Mathematical and Theoretical, 40 (44). pp. 13353-13384. ISSN 1751-8113. (doi:10.1088/1751-8113/40/44/015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50072)

Dimas, S., Tsoubelis, D., Xenitidis, Pavlos (2007) Lie point symmetry reductions of Bondi's radiating metric. Journal of Physics: Conference Series, 68 . 012018. ISSN 1742-6588. (doi:10.1088/1742-6596/68/1/012018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50071)

Chisholm, J.S.R., Farwell, R.S. (1992) A FERMION BOSON MASS RELATION AND THE TOP MASS. Journal of Physics G: Nuclear and Particle Physics, 18 (7). L117-L122. ISSN 0954-3899. (doi:10.1088/0954-3899/18/7/001) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23259)

Conference or workshop item

Mazo, Victoria, Shimshoni, Efrat, Huang, Chia-Wei, Carr, S.T., Fertig, H A (2015) Helical quantum Hall edge modes in bilayer graphene: a realization of quantum spin-ladders. In: Physica Scripta. FQMT'13: Frontiers of Quantum and Mesoscopic Thermodynamics. T165. 014019. IOP Science (doi:10.1088/0031-8949/2015/T165/014019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:60006)

Carr, S.T., Schmitteckert, Peter, Saleur, Hubert (2015) Full counting statistics in the not-so-long-time limit. In: Physica Scripta. FQMT'13: Frontiers of Quantum and Mesoscopic Thermodynamics. T165. 014009. IOP Science (doi:10.1088/0031-8949/2015/T165/014009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:59998)

This list was generated on Tue Jun 2 01:56:45 2020 BST.